Advances in Differential Equations
- Adv. Differential Equations
- Volume 10, Number 11 (2005), 1235-1260.
Homogenization of nonlinear random parabolic operators
We consider the homogenization of nonlinear random parabolic operators. Depending on the ratio between time and spatial scales different homogenization regimes are studied and the homogenization procedure is carried out. The parameter dependent auxiliary problem is investigated and used in the construction of the homogenized operator.
Adv. Differential Equations, Volume 10, Number 11 (2005), 1235-1260.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50]
Secondary: 35K55: Nonlinear parabolic equations 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]
Efendiev, Y.; Pankov, A. Homogenization of nonlinear random parabolic operators. Adv. Differential Equations 10 (2005), no. 11, 1235--1260. https://projecteuclid.org/euclid.ade/1355867751